Same Situtation - Hives Months After Having My Baby
Hi, I read this and nearly came to tears. I have not been able to find a story similar to mine. At the time of on set my little girl was almost 5 months old. I woke up from a nap with my baby one day with systemic hives. Fearing I was having a severe allergic reaction I was taken to the ER and given the shots for an allergic reaction. The shots cleared most of the hives up, but I was told to take antihistamine and prilosec, to clear any additional hives up. This medication did not help, so my family physician referred me to an allergy/asthma specialist in my area. I have gone for allergy testing and been told that I have only a hand full of very mild allergies, so I have been avoiding those foods at this time. The doctor also had my blood tested "for everything," with no avail - aside from a slight anemia. I have also stopped consuming foods and drinks with caffeine and artificial dyes. I have an appointment to go back to the allergist for more testing this week. Do you think that this progesterone theory might be worth looking into for me?
You may have low testosterone and high progesterone. Get it checked! I have had chronic hives for over 7 years right after my daughter was born. Long story but someone finally recognized what I have and said I had low testosterone high progesterone and they were right. I am going to start testosterone cream and I will be letting you know if it works.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.